PL EN


Preferences help
enabled [disable] Abstract
Number of results
2018 | 95 | 159-166
Article title

On some triple sequence spaces of χ^3

Content
Title variants
Languages of publication
EN
Abstracts
EN
We introduce the concepts in probability of rough lacunary statistical convergence and Nθ - rough convergence of a triple sequence spaces of real numbers and discuss general properties of above rough convergence.
Discipline
Year
Volume
95
Pages
159-166
Physical description
References
  • S. Aytar. Rough statistical Convergence, Numerical Functional Analysis Optimization, 29 (3) (2008) 291-303.
  • A. Esi, On some triple almost lacunary sequence spaces defined by Orlicz functions, Research and Reviews: Discrete Mathematical Structures, 1 (2) (2014) 16-25.
  • A. Esi and M. Necdet Catalbas,Almost convergence of triple sequences, Global Journal of Mathematical Analysis, 2 (1) (2014) 6-10.
  • A. Esi and E. Savas, On lacunary statistically convergent triple sequences in probabilistic normed space, Appl. Math. and Inf. Sci. 9 (5) (2015) 2529-2534.
  • A. J. Datta A. Esi and B.C. Tripathy, Statistically convergent triple sequence spaces defined by Orlicz function, Journal of Mathematical Analysis, 4 (2) (2013) 16-22.
  • S. Debnath, B. Sarma and B.C. Das, Some generalized triple sequence spaces of real numbers, Journal of nonlinear analysis and optimization, 6 (1) (2015) 71-79.
  • P.K. Kamthan and M. Gupta, Sequence spaces and series, Lecture notes, Pure and Applied Mathematics, 65 Marcel Dekker, In c. New York , 1981.
  • J. Lindenstrauss and L. Tzafriri, On Orlicz sequence spaces, Israel J. Math. 10 (1971) 379-390.
  • J. Musielak, Orlicz Spaces, Lectures Notes in Math., 1034, Springer-Verlag, 1983.
  • S.K. Pal, D. Chandra and S. Dutta. Rough ideal Convergence, Hacee. Jounral Mathematics and Statistics, 42 (6) (2013) 633-640.
  • H.X. Phu. Rough convergence in normed linear spaces, Numerical Functional Analysis Optimization, 22 (2001) 201-224.
  • A. Sahiner, M. Gurdal and F.K. Duden, Triple sequences and their statistical convergence, Selcuk J. Appl. Math. 8 (2) (2007) 49-55.
  • A. Sahiner, B.C. Tripathy, Some I related properties of triple sequences, Selcuk J. Appl. Math. 9 (2) (2008) 9-18.
  • N. Subramanian and A. Esi, The generalized tripled difference of χ^3 sequence spaces, Global Journal of Mathematical Analysis, 3 (2) (2015) 54-60.
  • N. Subramanian and C. Murugesan, The entire sequence over Musielak p- metric space, Journal of the Egyptian Mathematical Society, 24 (2) (2016) 233-238.
  • Ayten Esi, N. Subramanian and Ayhan Esi, Triple rough statistical convergence of sequence of Bernstein operators. International Journal of Advanced and Applied Sciences, 4 (2) (2017) 28-34.
Document Type
article
Publication order reference
YADDA identifier
bwmeta1.element.psjd-602ec938-ae66-485f-8688-70e11b87f896
Identifiers
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.